A coefficient of deviance of response patterns

K. Sijtsma

Research output: Contribution to journalArticleProfessional

107 Downloads (Pure)
Original languageEnglish
Pages (from-to)131-145
Number of pages15
JournalKwantitatieve Methoden: Nieuwsbrief voor Toegepaste Statistiek en Operationele Research
Volume7
Issue number22
Publication statusPublished - 1986
Externally publishedYes

Cite this

@article{dec1149b0e6241a2a21abfab17708614,
title = "A coefficient of deviance of response patterns",
author = "K. Sijtsma",
note = "Pagination: 15",
year = "1986",
language = "English",
volume = "7",
pages = "131--145",
journal = "Kwantitatieve Methoden: Nieuwsbrief voor Toegepaste Statistiek en Operationele Research",
issn = "1380-4162",
number = "22",

}

A coefficient of deviance of response patterns. / Sijtsma, K.

In: Kwantitatieve Methoden: Nieuwsbrief voor Toegepaste Statistiek en Operationele Research, Vol. 7, No. 22, 1986, p. 131-145.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A coefficient of deviance of response patterns

AU - Sijtsma, K.

N1 - Pagination: 15

PY - 1986

Y1 - 1986

M3 - Article

VL - 7

SP - 131

EP - 145

JO - Kwantitatieve Methoden: Nieuwsbrief voor Toegepaste Statistiek en Operationele Research

JF - Kwantitatieve Methoden: Nieuwsbrief voor Toegepaste Statistiek en Operationele Research

SN - 1380-4162

IS - 22

ER -